# SDR AALA201905159017

- Difficulty date: May 14, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 58,436 hours, 25,937 cycles
- Engine: Iae V2524A5
- Engine time: 56,617 hours, 25,170 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKEOFF AT 40-60 KNOTS DUE TO ENGINE ONE COMPRESSOR STALL. NO INJURIES REPORTED. FLIGHT RETURNED TO GATE FOR MAINTENANCE INSPECTION. MAINTENANCE ACCOMPLISHED BORESCOPE OF THE ENGINE AND FOUND DAMAGE TO THE 6TH AND 7TH STAGE COMPRESSOR BLADES. AN ENGINE CHANGE HAS BEEN DECLARED.***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED NR 1 ENG IAW JOB CARDS 26L40071004 AND 26L00071015.*** (CLOSED)
